# SDR 97ZZZX115

- Difficulty date: November 25, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N500HG
- Make and model: Lear 35A
- Aircraft serial: 238
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Slide Track
- Part number: 66082314
- Condition: Required Lube
- Location: Rt Eng Tr
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

DURING TAXI TO TAKEOFF, FLIGHT CREW NOTICED T/R LIGHT ON, P.I.C. ABORTED TAKEOFF.  MAINTENANCE PERSONNEL DISCOVERED T/R SLIDE TRACKS AND INDICATING SWITCHES WERE IN NEED OF LUBRICATION.  MAINTENANCE CREW LUBE T/R SYSTEM.  OPERATIONAL CHECK GOOD.
